Discussion in 'General Treatment' started by CAcfs, Sep 18, 2012.
Acai sounds like a winner, thanks for posting! Will check it out!
Burning and pins and needles like you describe sounds more like a niacin reaction and that is caused by HISTAMINE.
I may be wrong but if you make ONOO instead of NO then you will be able to measure it as high blood pressure. It is my understanding that you make either-or not both.
Ok I will have to try acai next time I order pills. I HATE the taste of Acai and I resist trying new things because I already take so many pills, but you got my interest about the NO since I have high blood pressure...yes, mine is under complete control (well, 125/83 from pre-supplement 175/117) but I would love to see it go 110/70 (never in my life has it gone that low). And the more energy thing sounds bizarre - how could this trendy nasty-tasting fruit do that??! But it sounds worth a try.
You can also try a Google Site Search
Separate names with a comma.